# SDR IPXA2020051855346

- Difficulty date: April 8, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75412
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CR/H WING TANK AT STA XORS 330.890, STRINGER # 41 IS CRACKED.ACOMPLISHED REPAIR TO R/H WING TANK AT STA XORS 330.890, STRINGER # 41 IAW VT-SAA EA 011-5710-01-A8138-IR AND UPS EO MD11-5710-76538-A.
